# SDR RRXA97045

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND 5 INCH CRACK IN FLOORBEAM UPPER FLANGE AT, Y=1580 AND X PLUS 45.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR IAW TIMCO REO-02712 DTD 2/4/97 AND FAA-DER APPROVED CFG-01239 AND 8110-3 FORM (DER NR SO-135).
